Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 406759, 5 pages
http://dx.doi.org/10.1155/2014/406759
Research Article

On Angrisani and Clavelli Synthetic Approaches to Problems of Fixed Points in Convex Metric Space

1Department of Mathematics, Faculty of Science, University of Novi Sad, 21000 Novi Sad, Serbia
2Department of Mathematics, Faculty of Technical Sciences, University of Novi Sad, 21000 Novi Sad, Serbia

Received 30 March 2014; Accepted 22 June 2014; Published 7 July 2014

Academic Editor: Poom Kumam

Copyright © 2014 Ljiljana Gajić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to prove some fixed point results for mapping without continuity condition on Takahashi convex metric space as an application of synthetic approaches to fixed point problems of Angrisani and Clavelli. Our results are generalizations in Banach space of fixed point results proved by Kirk and Saliga, 2000; Ahmed and Zeyada, 2010.